RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2013, Volume 14, Issue 2, Pages 173–179 (Mi cheb281)  

This article is cited in 2 scientific papers (total in 2 papers)

On the speed of attainment of the remainder term exact boundaries in the Hecke–Kesten problem

A. V. Shutov

Vladimir State University

Abstract: For irrationalities of bounded combinatorial type it is proved that the time of $\varepsilon$-approximation of exact boundary of the remainder term in Hecke-Kesten problem is inversely to $\varepsilon$.

Keywords: uniform distribution, Hecke–Kesten problem, three length theorem.

Full text: PDF file (229 kB)
References: PDF file   HTML file
UDC: 519.21
Received: 05.05.2013

Citation: A. V. Shutov, “On the speed of attainment of the remainder term exact boundaries in the Hecke–Kesten problem”, Chebyshevskii Sb., 14:2 (2013), 173–179

Citation in format AMSBIB
\Bibitem{Shu13}
\by A.~V.~Shutov
\paper On the speed of attainment of the remainder term exact boundaries in the Hecke--Kesten problem
\jour Chebyshevskii Sb.
\yr 2013
\vol 14
\issue 2
\pages 173--179
\mathnet{http://mi.mathnet.ru/cheb281}


Linking options:
  • http://mi.mathnet.ru/eng/cheb281
  • http://mi.mathnet.ru/eng/cheb/v14/i2/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Zhukova, A. V. Shutov, “O funktsii raspredeleniya ostatochnogo chlena na mnozhestvakh ogranichennogo ostatka”, Chebyshevskii sb., 17:1 (2016), 90–107  mathnet  elib
    2. A. V. Shutov, “Fraktaly Rozi i ikh teoretiko-chislovye prilozheniya”, Materialy IV Mezhdunarodnoi nauchnoi konferentsii “Aktualnye problemy prikladnoi matematiki”. Kabardino-Balkarskaya respublika, Nalchik, Prielbruse, 22–26 maya 2018 g. Chast II, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 166, VINITI RAN, M., 2019, 110–119  mathnet  crossref
  • Number of views:
    This page:183
    Full text:54
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020